# SDR MYWA100094R

- Difficulty date: August 26, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 25,504 hours, 10,283 cycles
- Engine: Ge CFM56*
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Fault
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS: INFLIGHT APU FAULT LIGHT ON WITH APU AUTO SHUTDOWN.
